MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ILIVIA 7 DR-T DF4 PROMRI; ICD

BIOTRONIK SE & CO. KG ILIVIA 7 DR-T DF4 PROMRI; ICD
Model Number 404623
Medical Device Problem Codes Over-Sensing (1438); Premature End-of-Life Indicator (1480); Inappropriate/Inadequate Shock/Stimulation (1574); Ambient Noise Problem (2877)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2026
Type of Reportable Event Malfunction
Event or Problem Description
The patient had presented to the hospital after receiving shock therapy.Noise had been detected, and inappropriate therapy due to oversensing.Multiple shocks had been delivered, and the device had reached eos.A revision is scheduled for february 27th to check the lead and replace the icd.

Brand Name
ILIVIA 7 DR-T DF4 PROMRI
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
DE  12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key24495765
Report Number1028232-2026-01070
Device Sequence Number13431012
Product Code MRM
UDI-Device Identifier04035479142100
UDI-Public(01)04035479142100(17)191031
Combination Product (Y/N)N
Initial Reporter CountryJP
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2019
Device Model Number404623
Device Catalogue Number404623
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/02/2026
Initial Report FDA Received Date03/03/2026
Date Device Manufactured04/26/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient SexMale